RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 184, Number 7  


Rational closures of group rings of left-ordered groups
N. I. Dubrovin
3
Kolmogorov's $(n,\delta)$-widths of spaces of smooth functions
V. E. Maiorov
49
New theorems on the mean for solutions of the Helmholtz equation
V. V. Volchkov
71
On global existence of an implicit function
I. G. Tsar'kov
79
On singular points of solutions of nonlinear higher-order elliptic equations and systems
E. A. Kalita
117
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019